BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
3.5/20-180/139 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
An oscar peripheral multifunctional catheter system was selected for treatment.Balloon rupture due to highly calcified lesion (80 percent stenosis degree) in the sfa.It was stated by the hospital that it was no device failure.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process controls as well as the final inspection during which each instrument is subjected to a high-pressure test.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.Considering the physicians description, the most probable root cause for the complaint event is related to the patients anatomy (i.E.Severely calcified lesion).